MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA GENERAL CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA GENERAL CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS STEM
Catalog Number 01.12.23SN
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 december 2017 lot 166563: (b)(4) items manufactured and released on 09 february 2017.Expiration date: 2022-02-01 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Patient had primary surgery on (b)(6) 2017.During insertion and impaction of the definitive implant (size 1 quadrah sn (b)(4)) with the ceramic head, the surgeon noted that the implant had sunk in by approximately 15mm.He continued to broach up and settled on a number 3 broach.A size 3 quadrah sn (b)(4) was opened and inserted.Xray was called and surgeon was satisfied with result.Patient was closed as per normal protocols.On (b)(6) 2017 it was noted that there was a fracture of the femur and a revision was planned for (b)(6) 2017 this surgery was completed on (b)(6) 2017 where able were passed around the femur to stabilize the fracture.

Brand Name
QUADRA GENERAL CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7147258
Report Number3005180920-2017-00784
Device Sequence Number1109763
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Catalogue Number01.12.23SN
Device Lot Number166563
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight55